# SDR AU990002

- Difficulty date: January 3, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Parten P68B
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Part number: 540691
- Condition: Failed
- Location: Rudder
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(AUS) PILOT REPORTED RUDDER CABLE SLIPPAGE.  INVESTIGATION FOUND THAT THE RT RUDDER (FORWARD) CABLE HAD FAILED AT THE FORWARD MOST PULLEY.  THE LT CABLE WAS THEN INSPECTED AND WAS FOUND WITH BROKEN STRANDS.  2,394.
